# SDR A6WR95049

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N880DV
- Make and model: Bag BAE146200A
- Aircraft serial: E2062
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: HC551B0063002
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND EXFOLIATION CORROSION ON LT ELEVATOR NR 2 HINGE A-FRAME BRACKET.  REPLACED BRACKET.  (X)
